MathSciNet Relay Station
MathSciNet bibliographic data
MR2149481 (2006d:65084) 65L20 (65L05)
Song, M. H.; Yang, Z. W.; Liu, M. Z. Stability of $\theta$-methods for advanced differential equations with piecewise continuous arguments. Comput. Math. Appl. 49 (2005), no. 9-10, 1295–1301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement